Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1984, Volume 165, Pages 49–61 (Mi tm2271)  

This article is cited in 20 scientific papers (total in 21 papers)

Poisson brackets and complex tori

A. P. Veselov, S. P. Novikov


Full text: PDF file (1539 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1985, 165, 53–65

Bibliographic databases:
UDC: 531.314+514.12 4

Citation: A. P. Veselov, S. P. Novikov, “Poisson brackets and complex tori”, Algebraic geometry and its applications, Collection of articles, Trudy Mat. Inst. Steklov., 165, 1984, 49–61; Proc. Steklov Inst. Math., 165 (1985), 53–65

Citation in format AMSBIB
\Bibitem{VesNov84}
\by A.~P.~Veselov, S.~P.~Novikov
\paper Poisson brackets and complex tori
\inbook Algebraic geometry and its applications
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1984
\vol 165
\pages 49--61
\mathnet{http://mi.mathnet.ru/tm2271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752932}
\zmath{https://zbmath.org/?q=an:0565.58022|0581.58017}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1985
\vol 165
\pages 53--65


Linking options:
  • http://mi.mathnet.ru/eng/tm2271
  • http://mi.mathnet.ru/eng/tm/v165/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Talalov, “Singular solutions of the Liouville equation on an interval”, Theoret. and Math. Phys., 67:3 (1986), 537–545  mathnet  crossref  mathscinet  zmath  isi
    2. Veselov A.P., “On Time Substitution in Integrable Systems”, Vestnik Moskovskogo Universiteta Seriya 1 Matematika Mekhanika, 1987, no. 5, 25–29  isi
    3. B. A. Dubrovin, S. P. Novikov, “Hydrodynamics of weakly deformed soliton lattices. Differential geometry and Hamiltonian theory”, Russian Math. Surveys, 44:6 (1989), 35–124  mathnet  crossref  mathscinet  zmath  adsnasa
    4. Bobenko A.I., Reyman A.G., Semenovtianshansky M.A., “The Kowalewski TOP 99 Years Later – a Lax pair, Generalizations and Explicit Solutions”, Communications in Mathematical Physics, 122:2 (1989), 321–354  crossref  isi
    5. Dullin H.R., Juhnke M., Richter P.H., “Action Integrals and Energy Surfaces of the Kovalevskaya TOP”, International Journal of Bifurcation and Chaos, 4:6 (1994), 1535–1562  crossref  isi
    6. McKean H.P., Vaninsky K.L., “Action–angle variables for the cubic Schrodinger equation”, Communications on Pure and Applied Mathematics, 50:6 (1997), 489–562  crossref  isi
    7. A. V. Tsiganov, “Homogeneous Stäckel-type systems”, Theoret. and Math. Phys., 115:1 (1998), 377–395  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Veselov A.P., Penskoi A.V., “Algebro–geometric Poisson brackets for difference operators and the Volterra lattice”, Doklady Akademii Nauk, 366:3 (1999), 299–303  mathnet  isi
    9. Komarov I.V., “Remarks on Kowalevski's top”, Journal of Physics A–Mathematical and General, 34:11 (2001), 2111–2120  crossref  isi
    10. A. M. Perelomov, “Kovalevskaya Top: An Elementary Approach”, Theoret. and Math. Phys., 131:2 (2002), 612–620  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Penskoi A.V., “Canonically conjugate variables for the periodic Camassa–Hohn equation”, Nonlinearity, 18:1 (2005), 415–421  crossref  isi
    12. Vaninsky K.L., “The Atiyah–Hitchin bracket and the cubic nonlinear Schrodinger equation”, International Mathematics Research Papers, 2006, 17683  isi
    13. Gregorio Falqui, “A Note on the Rotationally Symmetric $\mathrm{SO}(4)$ Euler Rigid Body”, SIGMA, 3 (2007), 032, 13 pp.  mathnet  crossref  mathscinet  zmath
    14. Kanehisa Takasaki, “Hamiltonian Structure of PI Hierarchy”, SIGMA, 3 (2007), 042, 32 pp.  mathnet  crossref  mathscinet  zmath
    15. Bernatska J., Holod P., “On separation of variables for integrable equations of soliton type”, Journal of Nonlinear Mathematical Physics, 14:3 (2007), 345–366  crossref  isi
    16. Dubrovin B., Mazzocco M., “Canonical structure and symmetries of the Schlesinger equations”, Communications in Mathematical Physics, 271:2 (2007), 289–373  crossref  isi
    17. Jacques Hurtubise, “Separation of Variables and the Geometry of Jacobians”, SIGMA, 3 (2007), 017, 14 pp.  mathnet  crossref  mathscinet  zmath
    18. M. V. Babich, S. E. Derkachov, “On rational symplectic parametrization of the coadjoint orbit of $\mathrm{GL}(N)$. Diagonalizable case”, St. Petersburg Math. J., 22:3 (2011), 347–357  mathnet  crossref  mathscinet  zmath  isi
    19. M. V. Babich, “Birational Darboux Coordinates on (Co)Adjoint Orbits of $\operatorname{GL}(N,\mathbb C)$”, Funct. Anal. Appl., 50:1 (2016), 17–30  mathnet  crossref  crossref  mathscinet  isi  elib
    20. V. E. Adler, Yu. Yu. Berest, V. M. Buchstaber, P. G. Grinevich, B. A. Dubrovin, I. M. Krichever, S. P. Novikov, A. N. Sergeev, M. V. Feigin, J. Felder, E. V. Ferapontov, O. A. Chalykh, P. I. Etingof, “Alexander Petrovich Veselov (on his 60th birthday)”, Russian Math. Surveys, 71:6 (2016), 1159–1176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    21. Borisov A. Mamaev I., “Rigid Body Dynamics”, Rigid Body Dynamics, de Gruyter Studies in Mathematical Physics, 52, Walter de Gruyter Gmbh, 2019, 1–520  mathscinet  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:515
    Full text:253

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021